# SDR CA110105016

- Difficulty date: August 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,356 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCD4N3C
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 235010616
- Condition: Unserviceable
- Location: Cockpit
- Part time: 63 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT THE CO-PILOT HORIZONTAL GYRO FLAGGED AND BECAME UNSERVICEABLE.  THE INSTRUMENT WAS REPLACED WITH OVERHAULED WITHOUT FURTHER INCIDENT.
